# SDR REXA2017010700016

- Difficulty date: January 7, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 22,054 hours, 14,336 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE71115205
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAV CAUTION WARNING ON SHORT FINAL. C/W WORKSCOPE FOR SMOKE/FUMES, FOUND NR 1 EDP FLEX HOSE LEAKING. R&R HOSE IAW AMM 29-11-52, ALL LEAK & OPS CKS GOOD. NO DEFECTS NOTED.
